# SDR DXTA2024121101448

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0374
- Aircraft time: 1,119 hours, 799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LOCKING MAIN CABIN DOOR SILVER HANDLE IS DIFFICULT TO SLIDE INTO LOCKED POSITION. REMOVED THE CABIN DOOR STEPS AND EXAMINED LINKAGE AND LOCKING MECHANISM WITH NO DEFECTS NOTED. OPERATED DOOR AND FOUND IT WAS SLOW TO CLOSE THE LAST FEW INCHES AND SOMETIMES WAS JERKY BEFORE HITTING THE DOOR STOPS. WHEN THIS HAPPENS THE CABIN DOOR HANDLE WAS HARD TO CLOSE DUE TO THE PINS NOT BEING FULLY LINED UP WITH THE SOCKETS. EXAMINED THE COUNTERBALANCE ASSEMBLY AND CHECKED THE RIGGING. ADJUSTED THE COUNTERBALANCE ASSEMBLY TO BE LOOSE WITH THE CABIN DOOR CLOSED. OPERATED DOOR AND FOUND IT TO BE MUCH SMOOTHER DURING THE LAST FEW INCHES OF TRAVEL AND FOUND IT DOES FULLY CLOSE AND HIT THE DOOR STOPS. WITH CABIN DOOR FULLY UP THE LOCK MECHANISM CAN BE MOVED WITH 2 FINGERS ON THE INSIDE AND 3 FINGERS ON THE OUTSIDE. CABIN DOOR LOCKING NOW FEELS NORMAL. CLOSED THE CABIN DOOR AND INTERIOR AS NEEDED. WORK PERFORMED I/A/W 680A MM 52-10-00 2024-12-09
